# SDR DALA2025082206258

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 INBD GALLEY TRACK CORRODED.  REPAIRED SEAT TRACK PER B717 SRM 53-20-52 (1150808).
